# SDR BAQA092251

- Difficulty date: January 21, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N365KY
- Make and model: Aerosp SA365N
- Aircraft serial: 6529
- Aircraft time: 1,269 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 365A12002004
- Part serial: 40172
- Condition: Cracked
- Location: Tail Rotor
- Part time: 282 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE SUSPECTED TO BE CRACKED.  HARDCARDS ENCLOSED. REPLACED WITH SERVICABLE UNIT.  01/27/2004
